# SDR MALA020416

- Difficulty date: July 5, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N112XJ
- Make and model: Saab SF340A
- Aircraft time: 31,075 hours, 34,755 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K-CHECK IN CWA, LT OUTBOARD FLOORBOARD ANGLE AFT OF WING BOX CORRODED. MAINTENANCE REMOVED CORROSION IAW SRM 51-70-40.  REFER TO 409  109862.  RELEASE DATE 7/17/2002
